The ibuprofen and gabapentin are for sciatica. The buspirone is for panic/anxiety. I can't sleep at all. Advice please.
I would suggest unisom, or Benadryl, both are safe to take. They are a short term fix, but they will hopefully give you some relief for now until you can see your Doc. He/she may suggest anything from lunestra, to trazadone, seroquel etc. I personally find that sleepy time tea, and taking 2extra strength Tylenol, 2 Benadryl or the sleeping meds of your choice. I'm not a doctor, I was a fire fighter/Emt for almost 12 years before my 3 level fusion at c2-c5 as well as multiple SSRI"s anti convulsants etc. my email is always open and I truly hope that this helps, also don't be afraid to ask your local pharmacist as that is there specific area of training. Keep your head up stay lifted and please know your not alone! The only think that concerns me is your panic/anxiety and it does not appear that buspar alone is helping you enough, is your mind racing, can't focus etc? As docs are quick to say "generalized anxiety" however it may be just panic, ptsd, phobias, there's a lot going on. Live in the moment and know that this will pass, live in and for the moment. It's also very possible that with the sciatica that your pain weither directly or indirectly is causeing you to be unable to fall asleep. Listen to your body and take care of you mentally and physically and the rest will fall in. Again I am always here if anyone in the community has questions or concerns, I will help however I can!
I take Seroquel (300 mg) at night, to sleep. It never fails. May I suggest that you speak to your doctor and
tell him about your panic/anxiety - ask him for a prescription of Klonopin (the generic is cheaper and
affordable.) Good luck and hope you get some help for sleep fast - Wishing you well. The ex-EMT chap is
very smart and I wish him well, also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 4 answers
Anxiety - I stopped taking Xanax is there anything I can possibly take to help my withdrawl symptom?
Posted 9 Oct 2012 • 4 answers
Posted 31 Dec 2012 • 4 answers
Posted 10 Jul 2013 • 1 answer
Posted 17 Mar 2016 • 2 answers